Anemia swelling of the feet

Mom is 84 years old.
She is of small stature, thin. Essential tremor for 40 years. Clonazepam is indicated, before this - similar

About a month ago, a period of lowpressure -100 / 60, severe weakness, edema of the legs (especially the left one, fingers and ankles, shins). Now she is on a survey in the hospital about severe anemia .. Made an x-ray of the stomach, a thyroid gland. Treatment is not prescribed, except for sorbifer, 1 or 2 times. From edema - intravenous injection of digoxin and a diuretic. The ovaries slightly fall off.
After physical exertion (to pass 2 floors on the stairs) it is sickening. The incalculability is incredible. This has never happened before.

How can it be helped? Can all the described phenomena result from long-term use of clonazepam? Is there a probability of parasitic poisoning? Look, please, her blood test.

Maybe it does not quite apply to the field of cardiology, but I look forward to your great experience and fidelity to your profession. Thanks.